# SDR VNAA0211034

- Difficulty date: November 29, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 18,130 hours, 21,203 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3251 · Steering Unit
- Part: Circuit Breaker
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE CREW RECEIVED A NOSE WHEEL STEERING CAS MESSAGE.  THE AIRCRAFT WAS TAKEN TO A RUN UP PAD AND THE PASSENGERS WERE PICKED UP BY A BUS AND TAKEN TO THE GATE.  MAINTENANCE INSPECTED AND CYCLED THE CIRCUIT BREAKERS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS TAXIED TO THE GATE.
